Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Rash on tongue, itchy, thirsty, dry mouth. Tried medicines, no help. Solution?

Hello I have been getting this red rash on my tongue in and off for awhile now it can last anywhere from a few days to a few weeks. It consist of little white and red spots around mostly the side and tip of my tongue also my tongue becomes itchy and the tip and sides of my tongue also turn strawberry red. When this rash does appear I become more thirsty and get a dry mouth quickly. I seen my family doctor a number of time and he has given me a few different types of medication but none of them have worked for me so far. When I use mouthwash it burns my tongue a lot and it becomes very painful for awhile but after about 30 mins I get a few hours of relief from my tongue. Also I am a 24 year old male if that helps
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I have the EXACT same problem, however I haven't been to a doctor because I don't have insurance. Did you doctor say what could be causing it? It's driving me crazy! What are the meds he prescribed?
Answered: Sat, 15 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor